Nairobi Hospital on the spot over the death of 8-year old boy.

Nairobi Hospital is at the scene following the alleged death of an 8-year-old boy who was injected with improper doses.

Thanks to Twitter from the baby’s father, Isaac Opondo, his son, Ryan Hawi, died after being improperly injected into the facility.

Apparently, Ryan, a strong young man who had just dropped out of school, did his homework and played with his friends before heading home.

At around 9pm that evening he complained of back pain and was given paracetamol but the pain did not subside.

The father saw a pediatrician who took him to a Nairobi hospital where they arrived and were given several medications.

After taking medication, the boy’s father says things turned left around at 2am, Ryan fell asleep and doctors forced him to be hospitalized.

“In an emergency, he was given several drugs including morphine, a potent opioid. We had previously refused a doctor’s request for admission because he seemed to be OK. Ryan was given ketorolac at 2 a.m. and that changed everything, ketorolac was labeled and not shown. under his supervision, he became drowsy and drowsy and made us agree to confess, “the father says.

Once approved, Ryan continued to use morphine at 3 ml / h and gabapentin was introduced under his supervision.

These two drugs, morphine and gabapentin should not be used together so Ryan increased the dose.

The father blames doctors and staff at Nairobi Hospital for failing to give his son a life-saving drug, naloxone, which would immediately change morphine use.

He also says doctors did not perform hemodialysis to remove gabapentin, which would be necessary to save Ryan’s life.

According to the boy’s father who is seeking justice, the negligence of doctors at a Nairobi hospital resulted in the death of his son in four days.

%d bloggers like this: